# SDR AALA20130607001

- Difficulty date: May 21, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD REVEAL AROUND AFT CARGO DOOR CUTOUT HAS SEVERAL AREAS THAT ARE WORN OR GOUGED.  REPLACED FWD REVEAL.
